# SDR SWAA2025110319906

- Difficulty date: September 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP,  FLOOR STRUCTURE LOCATED BETWEEN BS 1016 TO 1040,  LBL 4,  WL 208.1.  REPLACED THE STRAP IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 147A5600, SHEET 32, REV B.
